MathSciNet Relay Station
MathSciNet bibliographic data
MR1071819 60F15 (62G30)
Deheuvels, Paul; Mason, David M. Nonstandard functional laws of the iterated logarithm for tail empirical and quantile processes. Ann. Probab. 18 (1990), no. 4, 1693–1722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement